# SDR CA151109006

- Difficulty date: November 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 115,177 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW ADVISED AFTER ARRIVAL THEY HAD SMOKE IN THE CABIN EN-ROUTE.  RESOLUTION L RECIRCULATION FUN REPLACED IAW AMM TASK 21-25-01 PLUS FAN INSTALLATION TEST C/O IAW TASK 25-21-01-864-022, NO FAULT FOUND MEL CLEARED.
